# SDR AMTA200300664

- Difficulty date: May 18, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT C-ZONE 3 LAST EGRESS LIGHTS OUT.  INSTALLED NEW LIGHT ASSEMBLY AT ROW 30 DEF, OPS NORMAL ALL THREE LIGHTS, OPS NORMAL.  (M)
